# SDR FDEA201506151802

- Difficulty date: June 15, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B135700000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA FLOOR PANEL 222NF HAS GOUGES & PUNCTURES.  FABRICATED COURIER AREA FLOOR PANEL FX-R532B135700000 IAW DWG SRZ-25-005 ON TR 15 1143520 CATEGORY A MAJOR  REPAIR.
